MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8343386
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros digoxin (dgxn) result was obtained when performing a patient correlation study using vitros dgxn lot 1937-0275-8241 on a vitros 5600 integrated system.The assignable cause of the event could not be determined.No historical quality control results were available for review leading up to the event aside from post-calibration results obtained six days prior to the event, which were within expectation.There is not sufficient historical information to rule out an issue with vitros dgxn lot 937-0275-8241.However, continual tracking and trending does not indicate a systemic issue with vitros dgxn lot 937-0275-8241.Precision testing was acceptable, indicating an issue with the vitros 5600 system did not likely contribute to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros digoxin (dgxn) result was obtained when performing a patient correlation study using vitros dgxn lot 1937-0275-8241 on a vitros 5600 integrated system.Vitros dgxn patient 5 result of 1.50 nmol/l versus the expected result of 0.59 nmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The vitros dgxn result was obtained during a patient correlation and was not reported out of the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS DGXN SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23820647
Report Number1319809-2025-00100
Device Sequence Number9386847
Product Code LFM
UDI-Device Identifier10758750004782
UDI-Public(01)10758750004782(17)260215(11)250921(10)193702758241
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Catalogue Number8343386
Device Lot Number1937-0275-8241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown